# SDR CA051020002

- Difficulty date: October 19, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Ge CF34*
- System (JASC): 3252 · Shimmy Damper
- Part: Nut
- Part number: 412321
- Condition: Loose
- Location: Rt Torque Link
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED MAINWHEEL SHIMMY ON LANDING. MAINTENANCE FOUND BOLT (ITEM 45)FROM THE RT MLG TORQUE LINK TO THE SHIMMY DAMPER HAD BACKED OUT AND THE TORQUE LINKS SEPARATED 1.2500 INCHES. THE SAFTEY BOLT (ITEM 35) AND LOCKING PLATE (ITEM 60) WERE FOUND LAYING IN THE SHIMMY DAMPER DUST CAP AND THE LOCK WIRE BROKEN.  AFTER REMOVING THE SAFTEY BOLT, THE BOLT NUT (ITEM 55) WAS FOUND HAND TIGHT (NORMAL TORQUE IS 130-160 FT. LBS).   NUT WAS RETORQUED, THE SAFTEY BOLT REPLACED, TORQUED AND LOCKWIRED IAW AMM 32-11-39. IPC REF 32-11-37 FIG 01-AA1, 32-11-42 FIG 01-AA1. A FLEET CAMPAIGN IS BEING DEVELOPED TO CHECK ALL AIRCRAFT TYPE FOR SECURITY AND TORQUE OF SAFTEY BOLT, LOCKING PLATE, AND NUT.
